# SDR AALA202402191070

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 22,612 hours, 8,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING A-CHECK INSP. FOUND R3 DOOR ASSIST BOTTLE LOW PRESS. SERVICED R3 DOOR.
